Our Members Asked:
Do any supplements or lifestyle changes reduce the symptoms of tinnitus? Is it true that some supplements can cause tinnitus?
Several supplements are promoted for reducing symptoms of tinnitus, or ringing in the ear, but only two are supported by clinical evidence.
At the same time, certain dietary supplements have been associated with onset or worsening of tinnitus.
Be aware that a number of medications, including certain common pain relievers, antibiotics, antidepressants, and blood-pressure lowering drugs, may cause or worsen tinnitus. In these cases, supplementation may not be helpful.
Sign in for details, including the effects on tinnitus of pine bark extract (Pycnogenol), melatonin, vitamin B-12, zinc, manganese, Ginkgo biloba, CoQ10, weight loss supplements, vitamin D, calcium, palmitoylethanolamide (PEA), helichrysum oil and caffeine, coffee and tea, and medications including antibiotics, benzodiazepines, blood-pressure lowering drugs, COVID-19 vaccines, pain relievers, and thyroid medication.
Also, find out if cognitive behavioral therapy (CBT), stimulation devices such as Duo and Lenire, dietary changes (such as reducing sugar, salt, or caffeine and increasing fiber) and exercise can be beneficial for tinnitus.
Join today to unlock all member benefits including full access to all CL Answers and over 1,300 reviews.Join Now
Already a member? Sign In Here.
Join now at www.consumerlab.com/join/
Submit your comment
This feature is restricted to active members.
Join now to add comments and get all member benefits, including over 1,300 reviews.Join Now
Already a member? Sign in here.
Agree to Comment Terms
Please abide by the following:
For your privacy, only your first name (from your account) followed by a random number will appear with your comment. Your last name and email address will not be displayed.
Your comment has been submitted
We will review your comment before it is posted.